My husband has had problems with a tooth for about 9 months. Just recently some pus drained from the tooth.
He has also had a low grade fever. I am wondering if a side effect from a long term abscessed tooth can be blood in his semen. A doctor put him on Amoxicillin 1500mg every 8 hours for 6 doses then 500mg every 8 hours for 14 days.
Is this proper treatment?
I'm recovering from an abscessed tooth. Mine developed 3 weeks ago and 2 days lator I had to have an Endodonist drain it on an emergency basis because the swelling was already moving up to my eye. I was told to get the tooth extracted because of my medical condition (Type 1 Diabetic). After I got it drained my dentist put me on 4,000mg of Amoxicillin a day becasue I had to get rid of the infection and the swelling had to continue to go down before he extracted the tooth. In my opinion I feel your husband is on proper treatment. However I'm uncertain about the effects of it being long term and the possibility of blood being in his semen.
I have had an absess (abscess) for 3 years now I went through all of the pain in the first year and the swelling and now I have really bad pain some times and a really bad smell all of the time also a lot of my fillings ar chipped off and falling out also I am getting a lot o new cavitys I have also lost my appitite what is going to happen if I don't fix it? And what is going on with it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.